# SDR USAA960407

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47371
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 991224671A
- Condition: Cracked
- Location: Bs 1038
- Part time: 70,202 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A Q-1/C-1 CHECK INSPECTION, FOUND 2 CRACKS, ONE CRACK IS 1 INCH LONG AND THE OTHER CRACK IS 2.25 INCHES LONG IN BELTFRAME SKIN STATION 1038 LEFT SIDE BETWEEN LONGERON 12L AND 13L.  INSTALLED DOUBLER REPAIR PER SRM 53-01 FIG 3.  (M)
